Carl Tipler

Accueil           Recherche          Enseignement           English version

Intérêts de Recherche :
  • Géométrie différentielle : métriques canoniques, méthodes perturbatives, applications moments.
  • Géométrie algébrique complexe : K-stabilité, GIT, théorie de la déformation, variétés toriques.
  • Physique mathématique : Connexions de Yang-Mills, variétés de Calabi-Yau, système de Hull-Strominger.

(pré-)Publications

  1. "Polynomial stability conditions for vector bundles: Positivity, equivariance and blow-ups",
    avec Rémi Delloque, Achim Napame et Carlo Scarpa,
    ArXiv 2506.23842

  2. "Foldable fans, cscK surfaces and local K-moduli",
    à paraître dans Moduli (Foundation Compositio Mathematica).
    ArXiv 2402.01159

  3. "Toric sheaves and flips",
    avec A. Clarke et A. Napame, Épijournal de Géom. Algébr., EPIGA 9, Paper No. 8, 20p. (2025). Journal.
    ArXiv 2309.09267

  4. "On the Futaki invariant of Fano threefolds",
    avec Lars Martin Sektnan, Ann. Univ. Ferrara 70, 811–837 (2024). Journal.
    ArXiv 2307.02258

  5. "Semi-stability and local wall-crossing for hermitian Yang-Mills connections",
    avec Andrew Clarke, J. Symplectic Geom. 22, No. 3, 673-694 (2024). Journal.
    ArXiv 2304.05245. Video

  6. "A note on stable toric sheaves of low rank",
    Transformation Groups (2024). Journal.
    ArXiv 2307.02822

  7. "Blowing-up Hermitian Yang--Mills connections",
    avec Andrew Clarke, à paraître aux Annali della Scuola Normale Superiore di Pisa (2025). Journal.
    ArXiv 2301.00525

  8. "Analytic K-semistability and local wall-crossing",
    avec Lars Martin Sektnan, Ann. Glob. Anal. Geom. 68, 8 (2025). Journal.
    ArXiv 2212.08383

  9. "Toric sheaves, stability and fibrations",
    avec Achim Napame, J. Pure Appl. Algebra 228, No. 3, Article ID 107494, 30 p. (2024). Journal.
    ArXiv 2210.04587

  10. "Hermitian Yang-Mills connections on pullback bundles",
    avec Lars Martin Sektnan, Calc. Var. Partial Differ. Equ. 63, Paper No. 13, 63p. (2024). Journal.
    ArXiv 2006.06453

  11. "T-dual solutions and infinitesimal moduli of the G2-Strominger system",
    avec A. Clarke et M. Garcia-Fernandez, Adv. Theor. Math. Phys., vol.26, no.6, 1669-1704, 2022. Journal.
    ArXiv 2005.09977

  12. "The Zariski-Lipman conjecture for toric varieties",
    J. Algebra, 609 (2022), pp. 547-551. Journal.
    ArXiv 2202.02109

  13. "Gauge theory for string algebroids",
    avec Mario Garcia-Fernandez et Roberto Rubio, J. Differential Geom. 128(1): 77-152 (2024). Journal.
    ArXiv 2004.11399

  14. "Canonical metrics on holomorphic Courant algebroids",
    avec M. Garcia-Fernandez, R. Rubio et C. Shahbazi, Proc. London Math. Soc., 125: 700-758 (2022). Journal.
    ArXiv 1803.01873

  15. "Equivariant stable sheaves and toric GIT",
    avec Andrew Clarke, Proc. R. Soc. Edinb., Sect. A, Math., 153(2), 385-416 (2023). Journal.
    ArXiv 2001.01500

  16. "Relative Chow stability and optimal weights",
    Proc. Amer. Math. Soc., vol. 151, no. 9 (2023), 4015-4026. Journal.
    ArXiv 1710.02536

  17. "A moment map picture of relative balanced metrics on extremal Kähler manifolds",
    avec Yuji Sano, J. Geom. Anal. 31 (2021), 5941-5973. Journal.
    ArXiv 1703.09458

  18. "Holomorphic string algebroids",
    avec Mario Garcia-Fernandez et Roberto Rubio, Trans. Amer. Math. Soc. 373 (2020), 7347-7382. Journal.
    ArXiv 1807.10329

  19. "The Lie group of automorphisms of a Courant algebroid and the moduli space of generalized metrics",
    avec Roberto Rubio, Rev. Mat. Iberoam. 36 (2020), 485--536. Journal.
    ArXiv 1612.03755

  20. "Infinitesimal moduli for the Strominger system and Killing spinors in generalized geometry"
    avec Mario Garcia-Fernandez et Roberto Rubio, Math. Ann. (2017) 369: 539--595. Journal.
    ArXiv 1503.07562

  21. "Extremal metrics and lower bound of the modified K-energy"
    avec Yuji Sano, J. Eur. Math. Soc. (JEMS) 17 (2015), no. 9, 2289-2310. Journal.
    ArXiv 1211.5585

  22. "Deformations of constant scalar curvature Sasakian metrics and K-stability"
    avec Craig Van Coevering, Int. Math. Res. Not. IMRN 2015, no. 22, 11566-11604. Journal.
    ArXiv 1312.3686

  23. "Lower bounds on the modified K-energy and complex deformations"
    avec Andrew Clarke, Adv. Math. 252 (2014), 449–470. Journal.
    ArXiv 1302.0556

  24. "Deformations of complex structures and the coupled Kähler-Yang-Mills equations"
    avec Mario Garcia-Fernandez, J. London Math. Soc. 89 (2014) 779-796. Journal
    ArXiv 1301.4480

  25. "Deformations of extremal toric manifolds"
    avec Yann Rollin, J. Geom. Anal. 24 (2014), no. 4, 1929-1958. Journal.
    ArXiv 1201.4137

  26. "A note on blow-ups of toric surfaces and CSC Kähler metrics"
    Tohoku Math. J. (2) Vol. 66, No. 1 (2014), 15-29. Journal.
    ArXiv 1203.0854

  27. "Deformation of extremal metrics, complex manifolds and the relative Futaki invariant"
    avec Yann Rollin et Santiago Simanca, Math. Z. 273 (2013), no. 1-2, 547-568. Journal.
    ArXiv 1107.0456

  28. "Extremal Kähler metrics on blow-ups of parabolic ruled surfaces"
    Bulletin de la SMF 141, fascicule 3 (2013), 481-516. Journal.
    ArXiv 1104.4315

Autres textes

  • "Métriques extrémales et système de Strominger", Habilitation à diriger des recherches. Format pdf. Lien Hal
  • "Constructions de Métriques extrémales, résolutions de singularités et déformations complexes", Thèse encadrée par Yann Rollin au laboratoire de mathématiques Jean Leray de Nantes. Format pdf

Étudiants

  • Remi Delloque (2023-....) : "Perturbative techniques for geometric PDEs with moment map pictures".
  • Achim Napame (2020-2023) : "Faisceaux équivariants stables sur les variétés toriques".